# SDR R61A201311061131

- Difficulty date: November 6, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N123HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000199
- Aircraft time: 15,892 hours, 12,600 cycles
- System (JASC): 5497 · Nacelle/Pylon System Wiring
- Part: Screw
- Part number: PE2110728
- Condition: Corroded
- Location: Bonding Jumper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  BONDING JUMPER ON LT PYLON OTBD SIDE HAS CORRODED ATTACHING HARDWARE.  R & R ATTACH HARDWARE IAW AMM 20-10-01.
